# SDR SWAA2025011576761

- Difficulty date: December 12, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727G+18' TO BS767+11' LBL22 WL156 CORRECTION: CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+18' TO BS767+11' LBL22 WL156<[01] REMOVED AND REPLACED AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS727H+18' TO BS767+11' LBL22 WL156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV:-. THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550';[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
